# SDR DALA2015011900360

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BILGE FUSELAGE FRAME DENTED AND CRUSHED, BS 580 BETWEEN STRINGERS 24-25L.  REMOVED DAMAGE, AND INSTALLED A REPAIR IAW SRM.
